Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 89, NWS Wilmington, OH

June 16, 20144 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 16, 2014, 4:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 4:19 PM EDT (20:19 UTC)
Expired
Jun 16, 2014, 5:00 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, OH, Highland County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:30 PM EDTTSTM WND DMG3 Sw Belfast, OH1 TREE DOWN AND SEVERAL LARGE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WUUS51 KILN 162019
SVRILN
OHC001-071-131-145-162100-
/O.NEW.KILN.SV.W.0089.140616T2019Z-140616T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
  WESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...

* UNTIL 500 PM EDT.

* AT 415 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  BELFAST...MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  ADAMS...NORTHWESTERN SCIOTO...SOUTHEASTERN HIGHLAND AND WESTERN
  PIKE COUNTIES...INCLUDING SERPENT MOUND...SINKING SPRING...LOCUST
  GROVE...SMOKY CORNERS...CYNTHIANA...POPLAR GROVE...KINCAID
  SPRINGS...IDAHO AND PIKE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3898 8367 3899 8368 3902 8368 3902 8373
      3910 8372 3917 8361 3920 8342 3919 8316
      3909 8314 3893 8323
TIME...MOT...LOC 2019Z 267DEG 15KT 3908 8347

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
264 
WWUS51 KILN 162033
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT MON JUN 16 2014

OHC001-071-131-145-162100-
/O.CON.KILN.SV.W.0089.000000T0000Z-140616T2100Z/
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
433 PM EDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN HIGHLAND...NORTHWESTERN SCIOTO...WESTERN PIKE AND
NORTHERN ADAMS COUNTIES...

AT 428 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BELFAST...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT...
BELFAST...MAY HILL...SINKING SPRING...SERPENT MOUND...
CYNTHIANA...KINCAID SPRINGS...POPLAR GROVE...LOCUST GROVE...
SMOKY CORNERS...PIKE LAKE AND IDAHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3898 8367 3902 8368 3902 8373 3910 8372
      3920 8335 3919 8316 3909 8314 3893 8323
TIME...MOT...LOC 2032Z 280DEG 14KT 3906 8349

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
532 
WWUS51 KILN 162044
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT MON JUN 16 2014

OHC001-071-131-145-162100-
/O.CON.KILN.SV.W.0089.000000T0000Z-140616T2100Z/
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
444 PM EDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN HIGHLAND...NORTHWESTERN SCIOTO...SOUTHWESTERN PIKE
AND NORTHERN ADAMS COUNTIES...

AT 441 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR MAY HILL...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT...
BELFAST...SERPENT MOUND...IDAHO...POPLAR GROVE...MAY HILL...
EMERALD...SMOKY CORNERS...LOCUST GROVE AND SINKING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3898 8367 3902 8368 3902 8373 3910 8372
      3914 8337 3909 8314 3893 8323
TIME...MOT...LOC 2044Z 280DEG 14KT 3903 8349

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
689 
WWUS51 KILN 162059
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT MON JUN 16 2014

OHC001-071-131-145-162108-
/O.EXP.KILN.SV.W.0089.000000T0000Z-140616T2100Z/
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
459 PM EDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIGHLAND...
NORTHWESTERN SCIOTO...SOUTHWESTERN PIKE AND NORTHERN ADAMS COUNTIES
WILL EXPIRE AT 500 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3898 8367 3902 8368 3902 8373 3910 8372
      3914 8337 3909 8314 3893 8323
TIME...MOT...LOC 2058Z 280DEG 14KT 3902 8342

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:16 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 16, 4:16 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT MON JUN 16 2014

.SYNOPSIS...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE AROUND THE AREA
THROUGH THE EARLY EVENING HOURS DUE TO A WEAKENING FRONTAL
BOUNDARY.  HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ACROSS THE
AREA TONIGHT INTO TUESDAY NIGHT. AN UNSETTLED WEATHER PATTERN WILL
BEGIN ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS POSSIBLE AT
TIMES THROUGH THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL DISSIPATE ACROSS THE AREA BY AROUND
SUNSET. DRY CONDITIONS CAN THEN BE EXPECTED FOR THE REMAINDER OF
THE NIGHT.  WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES OVERNIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
UPPER LEVEL RIDGE WILL BUILD INTO THE AREA ON TUESDAY. HIGH
PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA THROUGH THE
SHORT TERM. SW WINDS WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE
90S ACROSS MOST LOCATIONS. HEAT INDEX VALUES WILL BE IN THE MID
TO UPPER 90S ON TUESDAY.  WINDS WILL PICK UP DURING THE DAY ON
TUESDAY WITH SOME WIND GUSTS AROUND 20 TO 25 MPH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
UPPER RIDGE CENTERED OVER THE TENNESSEE VALLEY AT THE BEGINNING OF
THE PERIOD WILL GET SUPPRESSED SLIGHTLY IN THE NORTHEAST QUADRANT AS
A LARGE VORTEX DEVELOPS IN THE CANADIAN MARITIMES. THUS UPPER LEVEL
FLOW...WHILE WEAK...WILL BECOME NORTHWESTERLY. IN ADDITION...A BACK
DOOR COLD FRONT WILL PUSH INTO THE LOWER GREAT LAKES. THIS WILL SET
THE STAGE FOR CONVECTION TO DEVELOP NORTH OF THE FORECAST AREA
INITIALLY ON WEDNESDAY BUT THEN SAG SOUTHWARD INTO THE REGION LATE
WEDNESDAY INTO WEDNESDAY NIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE AREA WIDE THROUGH THURSDAY. HOT AND HUMID
CONDITIONS WILL PERSIST ON WEDNESDAY WITH HEAT INDICES INTO THE MID
90S. MORE CLOUD COVER AND PRECIPITATION SHOULD KEEP HIGHS A FEW
DEGREES LOWER ON THURSDAY.

BACK DOOR FRONT WILL REMAIN NEAR THE NORTHERN PART OF THE FORECAST
AREA FRIDAY INTO SATURDAY BEFORE LIFTING BACK NORTHEAST. THIS
COMBINED WITH WEAK DISTURBANCES MOVING THROUGH THE UPPER FLOW WILL
KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS GOING ACROSS THE AREA
DURING THIS TIME FRAME. TEMPERATURES WILL REMAIN ABOVE NORMAL. A
TROUGH WILL PIVOT SOUTHEAST ACROSS THE GREAT LAKES SUNDAY INTO
MONDAY. THE ASSOCIATED SURFACE LOW AND COLD FRONT WILL MAKE THEIR
WAY ACROSS THE REGION. SO THERE WILL STILL BE A CHANCE OF SHOWERS
AND THUNDERSTORMS BUT TEMPERATURES WILL BE COOLING WITH READINGS
NEAR NORMAL BY MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WITH A WEAK DISTURBANCE WILL PUSH EAST
ACROSS THE AREA THROUGH THE AFTERNOON. MOST CONVECTION WILL HAVE
SHIFTED EAST OF THE INTERSTATE 75 CORRIDOR BY 18Z. MVFR VSBYS AND
GUSTY WINDS UP TO 35 KT WILL BE POSSIBLE IN HEAVIER THUNDERSTORMS
MAINLY ACROSS KILN/KCMH/KLCK THROUGH 20Z. THE DISTURBANCE AND
SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MOSTLY EAST OF
THE TERMINALS BY 21Z. OTHER THAN SOME FOG POSSIBLE AT KLUK EARLY
TUESDAY MORNING...EXPECT VFR CONDITIONS FROM THIS EVENING THROUGH
THE DAY TUESDAY. SOUTHWESTERLY WINDS MAY GUST UP TO 25 KT BY
TUESDAY AFTERNOON.

OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, Jun 16, 4:26 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT MON JUN 16 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170830-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
426 AM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 2:21 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
221 PM EDT MON JUN 16 2014

OHZ046-161845-
DELAWARE OH-
221 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE COUNTY THROUGH
245 PM EDT...

AT 218 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH
OF DELAWARE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
DELAWARE...ASHLEY...SUNBURY...RADNOR...STRATFORD...
DELAWARE STATE PARK...LEONARDSBURG...KILBOURNE AND OLIVE GREEN.
LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
      4036 8292 4035 8275 4023 8275 4027 8317
      4036 8320 4044 8314

HATZOS
Local storm report, Jun 16, 2:22 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND GST     KCMH PORT COLUMBUS APT  40.00N 82.89W
06/16/2014  M52.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS
Special weather statement, Jun 16, 2:32 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 PM EDT MON JUN 16 2014

OHZ081-082-088-161900-
ADAMS OH-PIKE OH-SCIOTO OH-
232 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO...
SOUTHWESTERN PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 300 PM
EDT...

AT 230 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM LOCATED 5
MILES NORTHEAST OF WEST UNION...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
PEEBLES...DUNKINSVILLE...CEDAR MILLS...LOCUST GROVE...
SMOKY CORNERS...BLUE CREEK...WAMSLEY...MOUNT JOY...
LADD...RARDEN AND OTWAY.

LAT...LON 3905 8322 3895 8311 3876 8319 3877 8357
      3901 8352

HATZOS
Local storm report, Jun 16, 2:38 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 PM EDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             DELAWARE                40.30N 83.07W
06/16/2014  E0.50 INCH       DELAWARE           OH   TRAINED SPOTTER

&&

HUGHES
Special weather statement, Jun 16, 2:41 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT MON JUN 16 2014

OHZ056-161915-
LICKING OH-
241 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT LICKING COUNTY THROUGH 315 PM
EDT...

AT 239 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BEECHWOOD
TRAILS...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
PATASKALA...GRANVILLE...HEATH...
NEWARK...KIRKERSVILLE...ALEXANDRIA...
JERSEY...HEBRON...FREDONIA AND ST. LOUISVILLE.

LAT...LON 4019 8240 4008 8231 3994 8231 3995 8274
      4012 8274

HATZOS
Special weather statement, Jun 16, 4:02 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT MON JUN 16 2014

OHZ080>082-162030-
ADAMS OH-PIKE OH-HIGHLAND OH-
402 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 430 PM
EDT...

AT 358 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BELFAST...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

THE STRONG THUNDERSTORM WILL AFFECT...
MAY HILL...MARSHALL...ROCKY FORK LAKE...SERPENT MOUND...
SINKING SPRING...LOCUST GROVE...SMOKY CORNERS...
POPLAR GROVE...KINCAID SPRINGS AND CYNTHIANA.

LAT...LON 3900 8364 3919 8361 3920 8334 3919 8329
      3908 8326 3897 8330

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:18 PM EDTSpecial Weather StatementILNClark, Greene27 min
Jun 16, 1:35 PM EDTSpecial Weather StatementILNMadison25 min
Jun 16, 1:42 PM EDTSpecial Weather StatementILNWarren33 min
Jun 16, 2:12 PM EDTSpecial Weather StatementILNRoss33 min
Jun 16, 2:15 PM EDTSpecial Weather StatementILNFranklin30 min
Jun 16, 2:17 PM EDTSpecial Weather StatementILNUnion28 min
Jun 16, 2:21 PM EDTSpecial Weather StatementILNDelaware24 min
Jun 16, 2:32 PM EDTSpecial Weather StatementILNAdams28 min
Jun 16, 2:41 PM EDTSpecial Weather StatementILNLicking34 min
Jun 16, 2:58 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jun 16, 4:02 PM EDTSpecial Weather StatementILNHighland28 min
Jun 16, 4:56 PM EDTAreal Flood AdvisoryILNAdams, Highland3 hr
Jun 16, 4:59 PM EDTSpecial Weather StatementILNHighland31 min
Jun 16, 5:25 PM EDTSpecial Weather StatementILNAdams35 min
Jun 16, 6:01 PM EDTSpecial Weather StatementILNScioto29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.